# SDR DALA2023111009271

- Difficulty date: November 9, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N829DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31941
- Aircraft time: 27,807 hours, 10,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0057486) AFT CARGO DOOR THRESHOLD WEB HAS MULTIPLE SPOTS OF CORROSION. REMOVED AFT CARGO THRESHOLD WEB IAW B737 SRM 51-40-02-0G AND INSTALLED NEW THRESHOLD WEB IAW BOEING DWG# 146A8123 AND 51-40-02-0G.
